MAUDE Adverse Event Report: CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD

CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4542
Medical Device Problem Codes Capturing Problem (2891); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Twiddlers Syndrome (2114)
Date of Event 04/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the product has not been returned.If the product is returned, analysis will be performed and this report would be updated at that time.
 
Event or Problem Description
Boston scientific received information that this left ventricular (lv) lead exhibited high pacing threshold measurements.Additionally, during a routine check, it was determined that this lead pulled back due to twiddlers and/or due to patient's body habitus.The lead's lumen was clotted so the physician opted to replace the lead.This lv lead was explanted.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key5826314
Report Number2124215-2016-10198
Device Sequence Number10929902
Product Code NIK
UDI-Device Identifier00802526579806
UDI-Public(01)00802526579806(17)20170624
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/24/2017
Device Model Number4542
Other Device ID NumberEASYTRAK 2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2016
Initial Report FDA Received Date07/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
G140
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age60 YR